Alert archive / Michigan / Gale Warnings in 2015

Gale Warning 45, NWS Detroit, MI

November 5, 2015

NWS Detroit, MI issued this gale warning at Nov 5, 2015, 3:57 AM EST. It took effect at Nov 6, 2015, 7:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2015, 3:57 AM EST (08:57 UTC)
In effect from
Nov 6, 2015, 7:00 AM EST
Expired
Nov 6, 2015, 3:44 PM EST
In force
9 hr
Issued by
NWS Detroit, MI

The text

As transmitted, in the capitals the NWS used until 2016.

106 
WHUS73 KDTX 050857
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
357 AM EST THU NOV 5 2015

...STRONG WINDS EXPECTED FRIDAY...

.SOUTHERLY WINDS WILL GRADUALLY INCREASE TODAY AS AN AREA OF LOW
PRESSURE ADVANCES TOWARDS THE REGION. SPEEDS ARE EXPECTED TO REACH
BETWEEN 15 AND 20 KNOTS BY LATE TONIGHT. RAIN WILL ALSO SPREAD INTO
THE AREA TONIGHT THROUGH FRIDAY MORNING...WITH A FEW THUNDERSTORMS
ALSO POSSIBLE. A STRONG COLD FRONT WILL THEN PUSH ACROSS THE
AREA...ROUGHLY BETWEEN 7 AM AND 10 AM EST...USHERING IN A PERIOD OF
STRONG WESTERLY WINDS. CONFIDENCE HAS INCREASED THAT SPEEDS WILL
REACH GALE FORCE OVER THE NORTHERN PORTION OF LAKE HURON...AND THE
GALE WATCH HAS BEEN UPGRADED TO A GALE WARNING. FOR THE REMAINDER OF
THE MARINE AREAS...GUSTS MAY ONLY REACH 30 KNOTS AS WATER
TEMPERATURES REMAIN RELATIVELY WARM COMPARED TO THE INCOMING
AIRMASS...LIMITING GUST POTENTIAL. HIGH PRESSURE EXPANDING INTO THE
WESTERN AND CENTRAL GREAT LAKES FROM THE WEST WILL LIMIT THE
DURATION OF STRONGER WINDS...WITH SPEEDS QUICKLY DECREASING FRIDAY
NIGHT INTO SATURDAY.

LHZ361-052200-
/O.CAN.KDTX.MF.Y.0006.000000T0000Z-151105T1500Z/
/O.UPG.KDTX.GL.A.0019.151106T1200Z-151107T0000Z/
/O.NEW.KDTX.GL.W.0045.151106T1200Z-151107T0000Z/
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
357 AM EST THU NOV 5 2015

...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY. 

* WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED 
  WINDS UP TO 31 KNOTS FROM THE WEST WITH GUSTS UP TO 39 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A 
  POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 1 PM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 3 PM EST FRIDAY. 

THE DENSE FOG ADVISORY HAS BEEN CANCELLED. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ362-052200-
/O.UPG.KDTX.GL.A.0019.151106T1200Z-151107T0000Z/
/O.NEW.KDTX.GL.W.0045.151106T1200Z-151107T0000Z/
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
357 AM EST THU NOV 5 2015

...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY. 

* WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED 
  WINDS UP TO 31 KNOTS FROM THE WEST WITH GUSTS UP TO 39 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A 
  POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 1 PM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 3 PM EST FRIDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ363-421-422-441>443-462>464-052200-
/O.CON.KDTX.GL.A.0019.151106T1200Z-151107T0000Z/
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF
SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
357 AM EST THU NOV 5 2015

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

* WIND AND WAVES: DURING THE GALE WATCH...EXPECT SUSTAINED WINDS 
  UP TO 28 KNOTS FROM THE WEST WITH GUSTS UP TO 33 KNOTS. THE 
  LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 7 FEET WITH A 
  POTENTIAL MAXIMUM WAVE HEIGHT OF 10 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 1 PM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EST FRIDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

HLO
4 follow-up statements
559 
WHUS73 KDTX 052044
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
344 PM EST THU NOV 5 2015

...BRIEF WESTERLY GALES TOMORROW MORNING...

.MODERATE SOUTHERLY WINDS DEVELOPING TONIGHT AHEAD OF A STRONG COLD
FRONT...SUSTAINED BETWEEN 15 TO 20 KNOTS. RAIN SHOWERS WILL ALSO
SPREAD INTO THE AREA LATE TONIGHT THROUGH EARLY FRIDAY MORNING. POST
FRONTAL WESTERLY WINDS WILL KICK IN BY MID MORNING...WITH GUSTS OF
30 TO 35 KNOTS OCCURRING ACROSS MOST MARINE WATERS. RELATIVELY WARM
WATERS AND LIMITED COLD ADVECTION IS EXPECTED TO LIMIT POTENTIAL AND
DURATION OF WIND GUSTS...AND ALTHOUGH MARGINAL GALES REMAIN A GOOD
POSSIBILITY ACROSS SOUTHERN LAKE HURON...THEY SHOULD BE BRIEF AND
LESS THAN 3 HOURS...AND THUS WILL DROP GALE WATCH IN FAVOR OF SMALL
CRAFT ADVISORIES. GALE WARNING FOR NORTHERN LAKE HURON WILL REMAIN.

EXPANSIVE HIGH PRESSURE BUILDING INTO THE OHIO VALLEY FRIDAY NIGHT
INTO SATURDAY WILL ALLOW WINDS SPEEDS TO DECREASE...ALTHOUGH
SECONDARY COLD FRONT SWEEPING THROUGH THE CENTRAL GREAT LAKES OVER
THE WEEKEND WILL LIKELY MAINTAIN MODERATE WINDS...REACHING AT LEAST
25 KNOTS...OVER THE OPEN WATERS OF LAKE HURON.

LHZ363-462>464-052145-
/O.CAN.KDTX.GL.A.0019.151106T1200Z-151107T0000Z/
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF
SHORE-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
344 PM EST THU NOV 5 2015

...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
GALE WATCH. 

$$

LHZ361-362-060845-
/O.CON.KDTX.GL.W.0045.151106T1200Z-151107T0000Z/
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
344 PM EST THU NOV 5 2015

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY...

* WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED 
  WINDS UP TO 29 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 38 
  KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET 
  WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 AM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 2 PM EST FRIDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ421-422-441>443-060845-
/O.UPG.KDTX.GL.A.0019.151106T1200Z-151107T0000Z/
/O.NEW.KDTX.SC.Y.0131.151106T0900Z-151107T0000Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
344 PM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST
FRIDAY. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 26 KNOTS FROM THE SOUTHWEST WITH GUSTS 
  UP TO 34 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 6 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 8 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 AM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 10 AM EST FRIDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LCZ460-LEZ444-060845-
/O.NEW.KDTX.SC.Y.0131.151106T0900Z-151107T0000Z/
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
344 PM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST
FRIDAY. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 23 KNOTS FROM THE SOUTHWEST WITH GUSTS 
  UP TO 32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 4 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 5 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 AM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 7 AM EST FRIDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SF
413 
WHUS73 KDTX 060854
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
354 AM EST FRI NOV 6 2015

...PERIOD OF WESTERLY GALES ACROSS NORTHERN LAKE HURON TODAY...

.WIDESPREAD SHOWERS WILL ACCOMPANY A STRONG COLD FRONT ACROSS THE
REGION THIS MORNING.  WESTERLY WINDS WILL INCREASE IN THE WAKE OF
THIS FRONT.  THIS WILL BRING A PERIOD OF GUSTS INTO THE 25 TO 30
KNOT RANGE ACROSS ALL MARINE AREAS.  STRONGEST WINDS WILL EXIST
ACROSS NORTHERN LAKE HURON WHERE SOME GUSTS TO GALE FORCE ARE
EXPECTED.  POINTS TO THE SOUTH MAY BRIEFLY SEE GALES...BUT BOTH THE
DURATION AND FREQUENCTY WILL BE LIMITED BY THE RELATIVELY WARM
WATERS AND LIMITED STRENGTH TO THE COLD AIR ADVECTION.  EXPANSIVE
HIGH PRESSURE BUILDING INTO THE OHIO VALLEY TONIGHT INTO SATURDAY
WILL ALLOW WINDS SPEEDS TO DECREASE.  A SECONDARY COLD FRONT
SWEEPING THROUGH THE REGION WILL PROVIDE ANOTHER BRIEF INCREASE IN
NORTHWEST WINDS SATURDAY NIGHT.  WINDS WILL REACH UP TO 25
KNOTS...PARTICULARLY OVER THE OPEN WATERS OF LAKE HURON.

LHZ361-362-062130-
/O.CON.KDTX.GL.W.0045.151106T1200Z-151107T0000Z/
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
354 AM EST FRI NOV 6 2015

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
EST THIS EVENING...

* WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED 
  WINDS UP TO 29 KNOTS FROM THE WEST WITH GUSTS UP TO 35 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A 
  POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 1 PM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 2 PM EST FRIDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ421-422-441>443-062130-
/O.CON.KDTX.SC.Y.0131.151106T0900Z-151107T0000Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
354 AM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 24 KNOTS FROM THE SOUTHWEST WITH GUSTS 
  UP TO 31 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 6 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 8 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 AM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 10 AM EST FRIDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LCZ460-LEZ444-062130-
/O.CON.KDTX.SC.Y.0131.151106T0900Z-151107T0000Z/
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
354 AM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 19 KNOTS FROM THE SOUTHWEST WITH GUSTS 
  UP TO 27 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 4 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 5 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 6 AM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 7 AM EST FRIDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MR
903 
WHUS73 KDTX 061446
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
946 AM EST FRI NOV 6 2015

...PERIOD OF WESTERLY GALES ACROSS NORTHERN LAKE HURON TODAY...

.A STRONG COLD FRONT HAS CLEARED THE CENTRAL GREAT LAKES. WESTERLY
WINDS WILL GUST BETWEEN 25 TO 35 KNOTS TODAY BEFORE DIMINISHING
TONIGHT. 

LHZ361-362-070000-
/O.CON.KDTX.GL.W.0045.000000T0000Z-151107T0000Z/
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
946 AM EST FRI NOV 6 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED 
  WINDS UP TO 29 KNOTS FROM THE WEST WITH GUSTS UP TO 38 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 9 FEET WITH A 
  POTENTIAL MAXIMUM WAVE HEIGHT OF 13 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 1 PM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 2 PM EST FRIDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ421-422-441>443-070000-
/O.CON.KDTX.SC.Y.0131.000000T0000Z-151107T0000Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
946 AM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 25 KNOTS FROM THE WEST WITH GUSTS UP TO 
  33 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 6 
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 8 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 AM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 9 AM EST FRIDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LCZ460-LEZ444-070000-
/O.CON.KDTX.SC.Y.0131.000000T0000Z-151107T0000Z/
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
946 AM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 22 KNOTS FROM THE WEST WITH GUSTS UP TO 
  32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 3 
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 4 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 AM EST FRIDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 9 AM EST FRIDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SF
558 
WHUS73 KDTX 062044
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
344 PM EST FRI NOV 6 2015

...WINDS AND WAVES WILL DECREASE THIS EVENING...

.THE MARINE HEADLINES WILL BE CANCELLED WITH THE AFTERNOON FORECAST
PACKAGE AS WINDS AND WAVES MAKE A STEADY DECLINE DURING THE EVENING
AS THE GRADIENT WEAKENS. WESTERLY WINDS WILL THE INCREASE OVERNIGHT
INTO THE DAY SATURDAY AHEAD OF A COLD FRONT MOVING INTO THE NORTHERN
GREAT LAKES. THIS FRONT WILL PUSH ACROSS LAKES HURON AND ERIE LATE
SATURDAY LEADING TO AN INCREASE IN WIND SPEEDS AS COLDER AIR
ADVANCES ACROSS THE REGION. 

LHZ361-362-062145-
/O.CAN.KDTX.GL.W.0045.000000T0000Z-151107T0000Z/
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
344 PM EST FRI NOV 6 2015

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
GALE WARNING. 

$$

LCZ460-LEZ444-LHZ421-422-441>443-062145-
/O.CAN.KDTX.SC.Y.0131.000000T0000Z-151107T0000Z/
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
344 PM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

SC

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Nov 5, 3:37 AM EST, 20 minutes earlier.

Area forecast discussion, Nov 5, 3:37 AM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
337 AM EST THU NOV 5 2015

.SHORT TERM...TODAY AND TONIGHT

AMPLIFIED LONGWAVE CONFIGURATION EVIDENT ON WV OVER NORTH AMERICA
THIS MORNING. DEEP SOUTHERLY FLOW EXISTS ACROSS THE EASTERN TWO
THIRDS OF THE COUNTRY WHICH WILL FORCE TEMPERATURES BACK INTO THE
70S AGAIN, ESPECIALLY GIVEN SHODDY CLOUD COVER TONIGHT THAT WILL
LIKELY CARRY OVER INTO TOMORROW. WITH ENOUGH BREAKS, MID 70S MAY BE
ACHIEVABLE AND DAILY RECORDS COULD BE APPROACHED AGAIN (SEE CLIMATE
SECTION BELOW). A MET/MAV BLEND PRODUCES REASONABLE FORECAST HIGHS.
AN ARC OF SHOWERS EXTENDING FROM OKLAHOMA INTO NEBRASKA AT 08Z
SIGNIFIES THE TOP-DOWN BEGINNING OF A DEEP TROPOSPHERIC COLD FRONT
AS A TIGHT ELEVATED THETA-E GRADIENT WRAPS BENEATH THE 125KT JET
CORE. SIGNIFICANT HEIGHT FALLS WILL OVERSPREAD THE CENTRAL UNITED
STATES TODAY INDUCING CYCLOGENESIS OVER THE NORTHERN PLAINS AND COLD
FRONT INTENSIFICATION THROUGH THE LOWER TROPOSPHERE AS INCREASINGLY
COLD AIR IS PULLED DOWN THE FRONT RANGE OF THE ROCKIES.

MEANWHILE, AMPLIFIED WESTERN TROUGHING IS ALSO SEEN DRAWING NORTH A
MOISTURE PLUME ORIGINATING WITHIN CONVECTION OVER THE TROPICAL EAST
PACIFIC. SCATTERED SHOWERS EXIST WITHIN THIS MOISTURE PLUME OVER
TEXAS AND WILL INCREASE IN COVERAGE AS IT IS AUGMENTED BY GULF
MOISTURE AND DRAWN NORTH BY THE DEEPENING CYCLONE. THIS BATCH OF
MOISTURE WILL PUSH 1.6 INCH PWATS OVER SOUTHEAST MICHIGAN BY TONIGHT
AND THETA-E ADVECTION AGAINST A BACKGROUND OF INCREASING HEIGHT
FALLS WILL BE SUFFICIENT TO SQUEEZE OUT A PERIOD OF SHOWERS IN THE
PREFRONTAL ENVIRONMENT. FORCING AND MOISTURE FIELDS SUGGEST A
PARTIAL COVERAGE OF SHOWERS POSSIBLE AS EARLY AS 03Z, BUT THE MORE
FAVORABLE CONDITIONS WILL HOLD OFF UNTIL WELL AFTER MIDNIGHT WHEN
THE BEST MOISTURE ARRIVES. RAINFALL WITHIN THIS LEAD SURGE OF
MOISTURE IS FORECAST TO BE LIGHT GIVEN ITS SEPARATION FROM ORGANIZED
SYNOPTIC SCALE FORCING. SHOULD RAINFALL REMAIN ON THE LIGHTER SIDE
AS EXPECTED, THEN THE INCREASING SOUTHERLY GRADIENT WILL BECOME
STRONG ENOUGH TO MIX OUT ANY NOCTURNAL INVERSION AND PRODUCE GUSTS
OF 20 TO 25 KTS WITHIN THE WARM SECTOR PRIOR TO FROPA.

&&

.LONG TERM...FRIDAY THROUGH WEDNESDAY

STRONG COLD FRONT WILL WORK ACROSS THE AREA FRIDAY MORNING WHILE
STRENGTHENING SURFACE LOW PRESSURE LIFTS ACROSS NORTHERN ONTARIO AND
INTO HUDSON BAY. QUICK FRONTAL PASSAGE LOOKS TO OCCUR...WITH CURRENT
MODELS KEYING IN ON THE 12Z TO 15Z TIMEFRAME FOR SOUTHEAST MICHIGAN.
RAIN WILL CONTINUE TO SPREAD IN AHEAD OF THE FRONT EARLY IN THE DAY.
THERE WILL REMAIN A CHANCE FOR THUNDERSTORMS AHEAD/ALONG THE FRONTAL
BOUNDARY. ENVIRONMENT WILL BE ONE OF LOW CAPE/HIGH SHEAR...WITH
STRONG CORE OF 50-60 KT WINDS ASSOCIATED WITH LOW-LEVEL JET OVER
SOUTHEAST MICHIGAN. FORECAST SOUNDINGS CONTINUE TO LOOK STABLE
HOWEVER FROM THE SURFACE UP THROUGH ABOUT 2000 FEET PER 00Z
NAM...AND NOT SURE ANY OF THESE STRONGER WINDS WILL BE ABLE TO
TRANSFER TO THE SURFACE SHOULD ANY THUNDERSTORMS DEVELOP.

FGEN FORCING LOOKS STRONG ALONG FRONT...WITH CROSS-SECTION ANALYSIS
SHOWING IMPRESSIVE ASCENT/DESCENT COUPLET. STRONG DESCENT ON THE
BACKSIDE OF THE FRONTAL CIRCULATION IS ALSO EVIDENT IN PLAN VIEW
ANALYSIS...WITH GOOD SYSTEM RELATIVE DESCENT ALONG TIGHTLY PACKED
ISENTROPIC SURFACES BETWEEN 290-294K. THIS DESCENT SHOULD PUT A
QUICK END TO ANY PRECIPITATION BEHIND THE FRONTAL PASSAGE...BUT ALSO
INCREASE POTENTIAL FOR A STRONG BURST OF WINDS ALONG/BEHIND THE
FRONT...PARTICULARLY IN THE 12Z-20Z (7AM-3PM) WINDOW. IT IS STILL
UNCLEAR HOWEVER WHETHER WINDS WILL REACH ADVISORY CRITERIA. A GOOD
SURFACE PRESSURE GRADIENT WILL DEVELOP BETWEEN THE DEEPENING AREA OF
LOW PRESSURE AND STRENGTHENING HIGH PRESSURE BUILDING BEHIND THE
SYSTEM TO OUR SOUTH AND WEST. NAM/GFS FORECAST SOUNDINGS SHOW THE
MIXED LAYER QUICKLY DEEPENING BEHIND THE FRONTAL PASSAGE AS LAPSE
RATES STEEPEN...HOWEVER THE CORE OF WINDS IN THE BOTTOM 3/4 OF THE
BOUNDARY LAYER LOOK TO REMAIN IN THE 30-38 KNOT RANGE. CURRENT
FORECAST CALLS FOR GUSTS UP TO 40 MPH...BUT WILL NEED TO MONITOR
MODEL SOLUTIONS OVER THE NEXT 24 HOURS TO SEE IF AN ADVISORY IS
WARRANTED.

TEMPERATURES ON FRIDAY WILL FALL BEHIND THE COLD FRONT. WE SHOULD
SEE TEMPS IN THE 60S FOR THE EARLY PART OF THE DAY...WITH 40S
THEN EXPECTED DURING THE EVENING.

DRY FORECAST HOLDS FRIDAY NIGHT THROUGH SUNDAY. A SECONDARY BUT WEAK
PUSH OF COLD AIR IS EXPECTED FRIDAY NIGHT. THIS WILL PUSH SOME LOWER
CLOUDS INTO THE FORECAST AREA FROM NORTH TO SOUTH...KEEPING A
GENERAL PARTLY TO MOSTLY CLOUDY SKY OVERHEAD. BROADER UPPER TROUGH
COMING IN FROM THE NORTHERN PLAINS WILL SHARPER AS IT CROSSES THE
CENTRAL GREAT LAKES ON SATURDAY. MODELS KEEP ANY SURFACE REFLECTION
WEAK..IF ANY...AND ONLY BRING A WEAK INFLUX OF MID AND UPPER LEVEL
MOISTURE IN WITH THE TROUGH. HIGH PRESSURE WILL MEANWHILE EXPAND
EAST INTO THE AREA FRIDAY NIGHT AND SATURDAY AS UPPER RIDGING
GRADUALLY WORKS EAST ACROSS THE CONUS IN A PROGRESSIVE UPPER
PATTERN. THE UPPER AND SURFACE RIDGE WILL BECOME CENTERED OVERHEAD
SATURDAY NIGHT THROUGH SUNDAY BEFORE PUSHING OFF TO THE EAST COAST.
POTENTIAL FOR SIGNIFICANT LAKE EFFECT CONTRIBUTION TO CLOUDS LOOKS
MINIMAL THROUGH THIS PERIOD WITH ONLY MODEST LAKE-850MB DELTA T
VALUES AND LOWERING INVERSION HEIGHTS STARTING ON SATURDAY.
TEMPERATURES WILL COOL FOR THE WEEKEND...WITH HIGHS REMAINING
SEVERAL DEGREES SHY OF SEASONAL NORMALS IN THE UPPER 40S TO LOW 50S.
MINS SHOULD FALL INTO THE 30S...POSSIBLY UPPER 20S FOR SOME
LOCATIONS SUNDAY NIGHT UNDER GOOD RADIATIONAL COOLING SET UP.

&&

.MARINE...

SOUTHERLY WINDS WILL GRADUALLY INCREASE TODAY AS AN AREA OF LOW
PRESSURE ADVANCES TOWARDS THE REGION. SPEEDS ARE EXPECTED TO REACH
BETWEEN 15 AND 20 KNOTS BY LATE TONIGHT. RAIN WILL ALSO SPREAD INTO
THE AREA TONIGHT THROUGH FRIDAY MORNING...WITH A FEW THUNDERSTORMS
ALSO POSSIBLE. A STRONG COLD FRONT WILL THEN PUSH ACROSS THE
AREA...ROUGHLY BETWEEN 7 AM AND 10 AM EST...USHERING IN A PERIOD OF
STRONG WESTERLY WINDS. CONFIDENCE HAS INCREASED THAT SPEEDS WILL
REACH GALE FORCE OVER THE NORTHERN PORTION OF LAKE HURON...AND THE
GALE WATCH HAS BEEN UPGRADED TO A GALE WARNING. FOR THE REMAINDER OF
THE MARINE AREAS...GUSTS MAY ONLY REACH 30 KNOTS AS WATER
TEMPERATURES REMAIN RELATIVELY WARM COMPARED TO THE INCOMING
AIRMASS...LIMITING GUST POTENTIAL. HIGH PRESSURE EXPANDING INTO THE
WESTERN AND CENTRAL GREAT LAKES FROM THE WEST WILL LIMIT THE
DURATION OF STRONGER WINDS...WITH SPEEDS QUICKLY DECREASING FRIDAY
NIGHT INTO SATURDAY.

&&

.CLIMATE...

RECORD HIGHS HAVE BEEN BROKEN AGAIN TODAY...WITH THE 80 DEGREES AT
FLINT BREAKING THE ALL TIME NOVEMBER RECORD.

TOMORROWS RECORDS:

NOV 5: DTW 74 (1978) / FNT 76 (1978) / MBS 75 (1978)

&&

.AVIATION...ISSUED 1145 PM EST WED NOV 4 2015

NOTHING MORE THAN PATCHY MVFR CIG OR VSBY FOR MOST LOCATIONS THROUGH
THE MORNING AS LOW CLOUDS HAVE SIMPLY NOT COME TOGETHER IN ANY
ORGANIZED FASHION. NARROW WINDOW FOR LOWER MVFR CEILING ROUGHLY
10-14Z AS RIBBON OF SLIGHTLY BETTER MOISTURE WORKS THROUGH BUT
CONFIDENCE WARRANTS JUST A SCT015 MENTION FOR NOW. SCT OR BKN VFR
WILL PERSIST THROUGH THURSDAY WITH STIFF SSW WIND OF 10 TO 15 KTS.
LOW CONFIDENCE CIG FCST YIELDS LOW CONFIDENCE IN WIND GUST
POTENTIAL AS IT WILL BE DEPENDENT ON MIXING DEPTH. POTENTIAL FOR
GUSTS TO AROUND 20 KTS EXISTS BY LATE AFTN BUT PREFER TO BETTER
GAUGE MIXING POTENTIAL BEFORE INTRODUCING INTO TAFS.

FOR DTW...LEAD BAND OF LIGHT RAIN AND LOWER CIGS WILL MOVE IN LATE
IN THE TAF PERIOD. STRONG COLD FRONT IS FORECAST TO SWEEP ACROSS DTW
IMMEDIATELY AFTER THE VALID TAF PERIOD.

//DTW THRESHOLD PROBABILITIES...

* MEDIUM FOR CIGS AOB 5KFT.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...GALE WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR LHZ363-
     421-422-441>443-462>464.

     GALE WARNING FROM 7 AM TO 7 PM EST FRIDAY FOR LHZ361-362.

LAKE ST CLAIR...NONE.
MICHIGAN WATERS OF LAKE ERIE...NONE.
&&

SHORT TERM...99
LONG TERM....99
MARINE.......99
CLIMATE......99
AVIATION.....99

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Nov 4, 3:48 PM EST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
348 PM EST WED NOV 4 2015

MIZ047>049-053>055-060>063-068>070-075-076-082-083-051100-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
348 PM EST WED NOV 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A LOW CHANCE OF THUNDERSTORMS LATE THURSDAY NIGHT INTO
EARLY FRIDAY MORNING ASSOCIATED WITH A STRONG COLD FRONT. WESTERLY
POST FRONTAL WINDS GUSTING TO AROUND 45 MPH ARE EXPECTED ON
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-051100-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
348 PM EST WED NOV 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A LOW CHANCE OF THUNDERSTORMS LATE THURSDAY NIGHT INTO
EARLY FRIDAY MORNING ASSOCIATED WITH A STRONG COLD FRONT. A GALE
WATCH IS IN EFFECT FOR LAKE HURON ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

SF

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 10:11 PM ESTMarine Dense Fog AdvisoryDTX6 hr
Nov 5, 3:44 PM ESTSmall Craft AdvisoryDTX24 hr

Nearby

Gale Warnings in Michigan, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.